# SDR DALA2016112709278

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 807 & 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK ON RT FWD UPPER CORNER BS 807 AND RT FWD LOWER CORNER BS 1060 OF WINDOW RING PAN.   REPAIRED IAW SRM 53-05 FIG. 122, ER/A 487747-14MA REV. A, AND ER/A 493648-14MA REV. A.
